MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During procedure ods iii with the acist contrast delivery system, the hemostatic valves are leaking.With his standard settings the leak was big and was not better with the reduced settings.There was no patient side effects reported.No additional information is available.
 
Additional Manufacturer Narrative
No product was provided for analysis.The device was discarded, and the customer did not provide any images regarding this complaint.The device was replaced, and the procedure was continued.There was no patient consequences reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Inspection procedures require any oscor product to pass all in-process and qa final inspection before shipping to the customer.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Per the instructions for use (ifu) when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key16397053
Report Number1035166-2023-00021
Device Sequence Number15046719
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberDP-16709
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer12/05/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown